On solutions of dual integral equations
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1014-1017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a4,
author = {N. B. Engibaryan and M. A. Mnatsakanyan},
title = {On solutions of dual integral equations},
journal = {Doklady Akademii Nauk},
pages = {1014--1017},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a4/}
}
N. B. Engibaryan; M. A. Mnatsakanyan. On solutions of dual integral equations. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1014-1017. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a4/